It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Hi Tramadol help



  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 01-15-2019, 04:30 PM   #1
    dbrock
    Member
    (male)
     
    Join Date: Oct 2004
    Location: Worcester, Massachusetts
    Posts: 73
    dbrock HB Userdbrock HB User
    Hi Tramadol help

    - [ ] Hi, Iíve made a huge mistake. I got off suboxone after 9 years ( absolute torture ) and then got stuck on tramadol. Iíve been taking it for a month and a half about 1000 mg/ day. My wife is in the states and Iím in a different country , she will be coming back here in a month . I need to get off the tramadol before she comes. The thing is Iím going to be really sick and I donít want her knowing, she has been through so much with the suboxone , she is happy and I donít want to trouble her. I just want to get off of this . I want to detox before she comes back. Anyone with experience on this? How long will these withdrawls last and would getting loperamide and gabapentin help? How should I go about this ? Iím off grid on an island, I can get things at the pharmacy without a script, which has got me into trouble . Iíve had a seizure, Iíve lost 25lbs and I have constant heart palpitations, this stuff is going to kill me! I just got a house, a wife and lots of land. The devil and these demons of pharmekeia are trying to take it all from me! I do not have time to taper .. Thanks in advance !

    Last edited by dbrock; 01-15-2019 at 04:31 PM.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 01-16-2019, 01:16 PM   #2
    MSNik
    Senior Veteran
    (female)
     
    Join Date: Sep 2006
    Location: USA
    Posts: 12,520
    MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
    Re: Hi Tramadol help

    I really think you should talk to the doctor who prescribes this for you to talk about how to wean yourself off of it.

    If you are taking a prescribed dosage, getting off it should not be horrible- I took it for a few months for pain and weaned down to get off (under a doctors care) and had absolutely no side effects. Its been years since I took it.

    If you are abusing the dosage, you want to come clean with your doctor and let them know how much you are taking so they can help you. It sounds like you really want the help- so talk to whoever is prescribing this for you and let them come up with a plan to get off of it.

    Good luck!
    __________________
    RRMS- dx 05

     
    Reply With Quote
    Old 01-17-2019, 01:33 PM   #3
    dbrock
    Member
    (male)
     
    Join Date: Oct 2004
    Location: Worcester, Massachusetts
    Posts: 73
    dbrock HB Userdbrock HB User
    Re: Hi Tramadol help

    Thanks for the response , I donít have a doctor and Iím in a 3rd world country where you can by straight from the pharmacy . I tried stopping already and wds were horrendous. I have been taking 1,000 Mgs a day. I am thinking about using gabapentin And thc butter to help get off. Any recommendations to ease this process?

     
    Reply With Quote
    Old 01-28-2019, 12:34 PM   #4
    dbrock
    Member
    (male)
     
    Join Date: Oct 2004
    Location: Worcester, Massachusetts
    Posts: 73
    dbrock HB Userdbrock HB User
    Re: Hi Tramadol help

    Itís killing me , Iíve lost all of my weight and Iím skin and bones.

     
    Reply With Quote
    Old 01-28-2019, 01:09 PM   #5
    yayagirl
    Senior Veteran
    (female)
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,078
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Hi Tramadol help

    Dear dbrock

    No judgement against you, but you must first admit that the drug has no power. It is you making these decisions.

    If you really want to recover, you must accept the fact that adding more drugs to the mix is not ever going to be the answer.

    The answer is stop the drugs and feed your body and brain appropriately.

    Recovery can happen, but it takes consistency and time. It is not going to suddenly happen to you. Wanting sudden results is why you used the drugs to begin with. That is immature thinking.

    To be healthy you need to accept the fact that healthy body and behavior requires time and consistency.

    Eat adequate protein, dark colored vegetables and small amount of fruit and replenish your B complex vitamins. B complex vitamins are safe to take along with eating the healthy foods. This means no 'fast food'. Eat real food that you prepare.

    If you do this you can recover.
    No one can make you make healthy choices except yourself.
    __________________
    ~ YaYa ~

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:25 PM.





    © 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!